# SDR DALA2023040402617

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,098 hours, 11,362 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004213
- Part serial: 21294
- Condition: Inoperative
- Location: #8
- Part time: 23,088 hours, 11,347 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3954 - ATB - DUE CONFIG WARNING DURING TAKEOFF ROLL AND SUBSEQUENT FLAP LOCKOUT. CORRECTIVE ACTION: C/W TROUBLE SHOOTING PER THE FIM. REPLACED THE #8 SKEW SENSOR. CHECKED OUT GOOD AND RTS.
